# SDR USAASB99024

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 411N25994
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 83 - IMMEDIATELY AFTER DEPARTING CLT, A LOUD RAPPING NOISE AT THE AFT LEFT ENTRY DOOR WAS HEARD BY PASSENGERS AND THE FLIGHT ATTENDANTS IN THE REAR OF THE CABIN.  CAPTAIN WAS NOTIFIED AND THE NOISE WAS DETERMINED TO BE THE YELLOW RESTRAINING STRAP FOR THE AFT ENTRY DOOR.  FLIGHT RETURNED TO FIELD TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED THE YELLOW RESTRAINING STRAP FROM THE AFT ENTRY DOOR AND INSPECTED AREA FOR DAMAGE.  NO DAMAGE WAS NOTED.  PERFORMED OVERWEIGHT LANDING INSPECTION.  NO ABNORMALITIES FOUND.  AIRCRAFT OK FOR SERVICE.  (M)
